# SDR ASAA2018061025004

- Difficulty date: June 10, 2018
- Submitted: June 14, 2018
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 18,569 hours, 6,130 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Condition: Faulted
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INTERROGATION OF THE CDU.  FOUND FAULT MESSAGE 49-41011, NO FLAME SHUTDOWN.  ACFT GROUNDED.  R & R THE IGNITION UNIT & IGNITOR PLUG IAW AMM 49-41-31, & 49-41-51.   APU SHOWED A FAULT LIGHT DURING START.  APU BITE CHECKED IAW FIM 49-61, TASK 801.  SHOWED CURRENT STATUS FAULT 49-31160, FCU RESOLVER CIRCUIT SHOWS OPEN AND SAME FAULT HAD BEEN LOGGED IN MAINTENANCE HISTORY FAULT MEMORY FOR EACH OF THE LAST 18 STARTS.  ACCOMPLISHED FIM 49-32, TASK 802.  ACCOMPLISHED RESISTANCE TESTS AT APU FCU CONNECTOR P22, PINS 2 & 3 AND AT APU FIREWALL CONNECTOR D10436, PINS 12 & 26.  RESISTANCE IN BOTH CASES WAS 72 OHMS,  WITHIN LIMITS.  CLEANED & REINSTALLED THE CONNECTORS & OPERATED APU, NO FAULTS.
